

## MENDING BROKEN RELATIONSHIPS

## PROGRAMME

- 09.30am Welcome and technical tips
- 09.35am Meet your Buddies
- 09.40am Session 1: Cycles
- 10.00am Buddy Group Discussion 1 (20 mins)
- 10.20am Session 2: Defences and Games
- 10.40am Break (10 minutes)
- 10.50m Questions and Comments
- 11.00am Session 3: Assertiveness
- 11.30 am Buddy Group Discussion 2 (15 mins)
- 11.50am Break (10 minutes)
- 12.00noon Session 4: Caring and Confronting
- 12.20pm Buddy Group Discussion 3 (15 mins)
- 12.35pm **Questions and Comments**
- 12.45pm Final Thoughts
- 12.50pm Say goodbye to buddies 4 (5 mins)
- 12.55pm Updates and Information
- 13.00pm Finish